I m 36years old ...57kg...I m on cilapam for last one year after symtoms like restlessness sleep disturbances occured due to certain antibiotic..as per doctor's advice reduced the dose from10mg cilapam to 7.5mg after 6months of having 10mg cilapam...i have been on 7.5mg for 3months then was on 5mg cilapam for 2months then now I m on 2.5mg for 3months..how tofusther reduced the dose the eventually stop the medicine please suggest...wer planning for pregnancy so i donot want to continue any medicine of this kind..please suggest to how to stop it...and have a healthy pregnancy...thank you
Doctor, can taking Flunil 40 mg for a long time cause shortness of breath while speaking as a side effect? Please advise me.
I was suddenly put from clonotril 0.5 to clonazepam 0.25. experiencing bad morning anxiety and my vitamin b12 levels gotten low
My original psychiatrist is not available for a month and i feel these are withdrawal symptoms cause I was absolutely fine before taking 0.25.
I take 550 lithium at 1 pm and 150 at 9pm. Can i take lithium levels test at 9am next day. Would the timing work as it is 12 hours from last dose
I'm feeling helpless and demotivated. I'm pushing myself everyday but not able to get any meaningful work done. I feel very defeated right now and this feeling is growing for the past 3-4 weeks. I want to seek professional help - who should I connect with: Psychiatrist or Clinical Psychologist?